# SDR QMLA2013042013060

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N44925
- Make and model: Snias AS350B3
- Aircraft serial: 3838
- Aircraft time: 4,250 hours, 12,987 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412255
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 30 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HYD FLUID ON THE M/R TRANSMISSION AND DECK POST FLIGHT.  CLEANED THESE AREAS, RETIGHTENED ALL THE HYD LINE FITTINGS THEN PERFORMED A GROUND RUN OF THE ACFT.  UPON VISUAL INSPECTION, DURING THE GROUND RUN HYD FLUID BEGAN SEEPING OUT FROM UNDER THE PROTECTIVE SHETH COVERING THE SWEDGED AREA OF THE HOSE ASSEMBLIES.  NO LEAKS OBSERVED COMING FROM THE FITTINGS.  SERVICEABLE PRE-MOD HOSES WERE CANNIBILIZED FROM ANOTHER ACFT THEN WERE INSTALLED ON THE SUBJECT ACFT WHICH STOPPED ANY FUTHER LEAKAGE.
